Alert archive / Michigan / Frost Advisories in 2011
Frost Advisory 5, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at Sep 5, 2011, 3:38 AM EDT for 22 counties in Michigan. It took effect at Sep 6, 2011, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2011, 3:38 AM EDT (07:38 UTC)
- In effect from
- Sep 6, 2011, 2:00 AM EDT
- Expired
- Sep 6, 2011, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
All 22 counties
Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 7.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
712 WWUS73 KAPX 050738 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 338 AM EDT MON SEP 5 2011 ...EARLY TASTE OF FALL BRINGS FIRST FROST OVER SOME INTERIOR LOCATIONS... .A MUCH COOLER AIRMASS HAS ARRIVED ACROSS THE REGION EARLY THIS MORNING BRINGING LAKE EFFECT RAIN SHOWERS AND A DEFINITE CHILL TO THE AIR. AS CANADIAN HIGH PRESSURE SETTLES INTO THE REGION TODAY AND TONIGHT...SKIES WILL CLEAR AND WINDS WILL GO CALM...SETTING THE STAGE FOR TEMPERATURES TO DROP INTO THE 30S IN MANY INTERIOR LOCATIONS OF NORTHERN LOWER MICHIGAN...WITH FROST EXPECTED. TEMPERATURES WILL QUICKLY RISE TUESDAY MORNING...BUT ANOTHER FROST IS POSSIBLE AS WE HEAD INTO TUESDAY NIGHT. MIZ016-017-022-023-027>029-032>035-051600- /O.NEW.KAPX.FR.Y.0005.110906T0600Z-110906T1400Z/ EMMET-CHEBOYGAN-OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD-OSCODA- WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...GAYLORD... ATLANTA...KALKASKA...GRAYLING...MIO...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH 338 AM EDT MON SEP 5 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL DROP TO BETWEEN 33 AND 36 DEGREES IN THE NORMALLY COLDER SPOTS OF INTERIOR NORTHERN LOWER MICHIGAN. THIS WILL RESULT IN WIDESPREAD FROST DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ARNOTT
4 follow-up statements
095 WWUS73 KAPX 051443 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1043 AM EDT MON SEP 5 2011 ...EARLY TASTE OF FALL BRINGS FIRST FROST OVER SOME INTERIOR LOCATIONS... .CANADIAN HIGH PRESSURE WILL SETTLE INTO THE REGION TODAY AND TONIGHT...ALLOWING SKIES TO GRADUALLY CLEAR AND WINDS TO BECOME LIGHT INTO THE EVENING HOURS. THIS WILL SET THE STAGE FOR TEMPERATURES TO DROP INTO THE 30S IN MANY INTERIOR LOCATIONS OF NORTHERN LOWER MICHIGAN...WITH FROST EXPECTED. TEMPERATURES WILL QUICKLY RISE TUESDAY MORNING...BUT ANOTHER FROST IS POSSIBLE AS WE HEAD INTO TUESDAY NIGHT. MIZ016-017-022-023-027>029-032>035-060000- /O.CON.KAPX.FR.Y.0005.110906T0600Z-110906T1400Z/ EMMET-CHEBOYGAN-OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD-OSCODA- WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...GAYLORD... ATLANTA...KALKASKA...GRAYLING...MIO...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH 1043 AM EDT MON SEP 5 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL DROP TO BETWEEN 30 AND 36 DEGREES IN THE NORMALLY COLDER SPOTS OF INTERIOR NORTHERN LOWER MICHIGAN. THIS WILL RESULT IN WIDESPREAD FROST DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ LAWRENCE
742 WWUS73 KAPX 051936 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 336 PM EDT MON SEP 5 2011 ...FIRST FROST OF THE SEASON EXPECTED TONIGHT... .COOL CANADIAN HIGH PRESSURE SETTLING INTO THE REGION WILL SET THE STAGE FOR A CHILLY NIGHT TONIGHT...AS SKIES CLEAR AND WINDS BECOME LIGHT. LOW TEMPERATURES WILL FALL THROUGH THE LOWER AND MIDDLE 30S IN MANY INTERIOR LOCATIONS OF NORTHERN LOWER MICHIGAN...WITH FROST EXPECTED. TEMPERATURES WILL WARM QUICKLY AFTER SUNRISE TUESDAY...BUT ANOTHER FROST IS POSSIBLE AS WE HEAD INTO TUESDAY NIGHT. MIZ031-060400- /O.EXB.KAPX.FR.Y.0005.110906T0600Z-110906T1200Z/ MANISTEE- INCLUDING THE CITY OF...MANISTEE 336 PM EDT MON SEP 5 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. IMPACTS... * SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED KILLED IF LEFT UNCOVERED. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL DROP TO BETWEEN 32 AND 37 DEGREES... RESULTING IN AREAS OF FROST DEVELOPING AFTER 2 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MIZ016-017-022-023-027>029-032>035-060400- /O.EXT.KAPX.FR.Y.0005.110906T0600Z-110906T1200Z/ EMMET-CHEBOYGAN-OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD-OSCODA- WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...GAYLORD... ATLANTA...KALKASKA...GRAYLING...MIO...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH 336 PM EDT MON SEP 5 2011 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. IMPACTS... * SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL DROP TO BETWEEN 30 AND 36 DEGREES IN THE NORMALLY COLDER SPOTS OF INTERIOR NORTHERN LOWER MICHIGAN. THIS WILL RESULT IN WIDESPREAD FROST DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ LAWRENCE
248 WWUS73 KAPX 060202 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1002 PM EDT MON SEP 5 2011 ...FIRST FROST OF THE SEASON EXPECTED TONIGHT... .COOL CANADIAN HIGH PRESSURE SETTLING INTO THE REGION WILL SET THE STAGE FOR A CHILLY NIGHT TONIGHT...AS SKIES CLEAR AND WINDS BECOME LIGHT. LOW TEMPERATURES WILL FALL THROUGH THE LOWER AND MIDDLE 30S IN MANY INTERIOR LOCATIONS OF NORTHERN LOWER MICHIGAN...WITH FROST EXPECTED. TEMPERATURES WILL WARM QUICKLY AFTER SUNRISE TUESDAY...BUT ANOTHER FROST IS POSSIBLE AS WE HEAD INTO TUESDAY NIGHT. MIZ016-017-022-023-027>029-031>035-061015- /O.CON.KAPX.FR.Y.0005.110906T0600Z-110906T1200Z/ EMMET-CHEBOYGAN-OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD-OSCODA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...GAYLORD... ATLANTA...KALKASKA...GRAYLING...MIO...MANISTEE...CADILLAC... LAKE CITY...HOUGHTON LAKE...WEST BRANCH 1002 PM EDT MON SEP 5 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. IMPACTS... * SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL DROP TO BETWEEN 30 AND 36 DEGREES IN THE NORMALLY COLDER SPOTS OF INTERIOR NORTHERN LOWER MICHIGAN. THIS WILL RESULT IN WIDESPREAD FROST DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
823 WWUS73 KAPX 060840 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 440 AM EDT TUE SEP 6 2011 ...FROST THIS MORNING AND AGAIN TONIGHT... .COOL CANADIAN HIGH PRESSURE OVER THE REGION HAS RESULTED IN NUMEROUS AREAS OF FROST THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL OCCUR ONCE AGAIN TONIGHT...WITH LOW TEMPERATURES IN THE LOWER AND MIDDLE 30S IN MOST INTERIOR COMMUNITIES OF EASTERN UPPER AND NORTHERN LOWER MICHIGAN. THIS WILL BRING ABOUT ANOTHER NIGHT OF NUMEROUS AREAS OF FROST. MIZ008-015-018>021-024>026-030-036-041-042-061200- /O.EXA.KAPX.FR.Y.0005.000000T0000Z-110906T1200Z/ CHIPPEWA-MACKINAC-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-ALPENA- BENZIE-GRAND TRAVERSE-ALCONA-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... ROGERS CITY...CHARLEVOIX...NORTHPORT...MANCELONA...ALPENA... FRANKFORT...TRAVERSE CITY...HARRISVILLE...TAWAS CITY...GLADWIN... STANDISH 440 AM EDT TUE SEP 6 2011 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. IMPACTS... * SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. HAZARDOUS WEATHER... * NUMEROUS AREAS OF FROST WITH TEMPERATURES IN THE 30 AND 36 DEGREE RANGE IN THE NORMALLY COLDER SPOTS OF INTERIOR NORTHERN LOWER MICHIGAN. TEMPERATURES WILL FALL INTO THIS RANGE AGAIN TONIGHT FOR THE SAME AREAS. ANOTHER FROST ADVISORY IS LIKELY TO BE ISSUED LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS OCCURRING OR EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MIZ016-017-022-023-027>029-031>035-061200- /O.CON.KAPX.FR.Y.0005.000000T0000Z-110906T1200Z/ EMMET-CHEBOYGAN-OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD-OSCODA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...GAYLORD... ATLANTA...KALKASKA...GRAYLING...MIO...MANISTEE...CADILLAC... LAKE CITY...HOUGHTON LAKE...WEST BRANCH 440 AM EDT TUE SEP 6 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. IMPACTS... * SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. HAZARDOUS WEATHER... * NUMEROUS AREAS OF FROST WITH TEMPERATURES IN THE 30 AND 36 DEGREE RANGE IN THE NORMALLY COLDER SPOTS OF INTERIOR NORTHERN LOWER MICHIGAN. TEMPERATURES WILL FALL INTO THIS RANGE AGAIN TONIGHT FOR THE SAME AREAS. ANOTHER FROST ADVISORY IS LIKELY TO BE ISSUED LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS OCCURRING OR EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at Sep 4, 11:46 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Sep 4, 11:46 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1146 PM EDT SUN SEP 4 2011
.SYNOPSIS.../ISSUED AT 328 PM/
A COLD FRONT CROSSING THE REGION INTO THE EARLY EVENING HOURS WILL
USHER IN MUCH COOLER CONDITIONS AS WE WRAP UP THE LABOR DAY WEEKEND.
ALONG WITH THE COOL DOWN WILL COME THE DEVELOPMENT OF SCATTERED LAKE
EFFECT RAIN SHOWERS...AS THE COLDER CANADIAN AIR CROSSES THE WARM
LAKE WATERS. TEMPERATURES WILL STRUGGLE TO CLIMB MUCH ON MONDAY...
BUT GRADUALLY WARM TO MORE SEASONABLE LEVELS THROUGH THE MIDDLE AND
LATTER PORTIONS OF NEXT WEEK. DRY WEATHER WILL ALSO MAKE A RETURN
FOR MUCH OF THE WORK WEEK AS HIGH PRESSURE SLIDES THROUGH THE
REGION.
DL
&&
.SHORT TERM.../ISSUED AT 902 PM/...REST OF TONIGHT
SECONDARY COLD FRONT AND PUSH OF SUBSTANTIALLY COOLER AIR NOW
ADVANCING DOWN THROUGH NRN LOWER MICHIGAN...DROPPING TEMPS A GOOD
10 DEGREES AFTER FROPA. THIN BAND OF SHOWERS ALONG THE FRONT (SOME
OF WHICH PRODUCED WATERSPOUTS IN LITTLE TRAVERSE BAY AROUND 4 PM)
HAVE LARGELY FIZZLED OUT BEFORE REACHING THE FAR SE COUNTIES OF
THE CWA. BUT SUBSTANTIALLY COOLER LOW LEVEL AIR NOW ADVECTING
INTO THE REGION LEADING TO GUSTY NNW WINDS AND DEVELOPING BANDS OF
LAKE EFFECT RAIN SHOWERS OFF THE LAKES.
REST OF TONIGHT...COLD ADVECTION WILL CONTINUE WITH H8 TEMPS
DIPPING TO BETWEEN -1C AND 2C BY MORNING. SUFFICIENT MOIST AIR
THROUGH THE NIGHT AND PLENTY COOL ENOUGH FOR LAKE RAIN SHOWERS AS
LAKE-H8 DELTA T/S INCREASE TO AROUND |20C|. SO...ANTICIPATE NUMEROUS
RAIN SHOWERS TO DEVELOP OVER THE NEXT FEW HOURS...TARGETING THE
NNW-NORTH FLOW AREAS (WEST OF WHITEFISH BAY/GRAND TRAVERSE BAY/AND
A PORTION OF NE LOWER MICHIGAN). GOING FORECAST ALREADY DEPICTS
THIS IDEA WITH ONLY MINOR TWEAKING ANTICIPATED.
RAIN SHOWERS SHOULD TAPER OFF LATE OVERNIGHT AND MONDAY MORNING AS
HIGH PRESSURE/ SUBSIDENCE AND SUBSTANTIALLY DRIER AIR BUILD INTO
THE REGION.
ADAM
&&
.LONG TERM.../ISSUED AT 328 PM/...MONDAY AND BEYOND
MONDAY THROUGH NEXT SUNDAY...
OUR FIRST TASTE OF FALL CONTINUES TO START OFF THE WORK WEEK. THE
CHILLY AIR MOVING OVER THE RELATIVELY WARM WATERS OF THE GREAT LAKES
IS EXPECTED TO RESULT IN ADDITIONAL LAKE EFFECT RAIN SHOWERS FOR
LABOR DAY. MODERATING TEMPERATURES ALONG WITH PLEASANT CONDITIONS
ARE THEN EXPECTED FOR THE MIDDLE OF THE WEEK...LIKELY HOLDING INTO
NEXT WEEKEND AS RIDGING AT THE SURFACE AND ALOFT BUILD IN (ALTHOUGH
WE WILL CONTINUE TO WATCH THE WHEREABOUTS OF THE REMNANTS OF
TROPICAL STORM LEE). THE MAIN LONG TERM FORECAST CONCERNS REVOLVE
AROUND POPS MONDAY THEN LOW TEMPERATURES ALONG WITH THE POTENTIAL
FOR FROST FOR BOTH MONDAY AND TUESDAY NIGHTS.
MONDAY...MORE POSSIBLE LAKE EFFECT TO CONTEND WITH (MEAN 1000-850 MB
FLOW IS NORTHERLY). HOWEVER...MOISTURE IS FAIRLY LEAN (MEAN 850-700
MB RH ONLY A SCANT 30 PERCENT OR SO). SO WILL SCALE BACK POPS AND
LIMIT THEM TO ALONG THE LAKESHORES. SKIES SHOULD AVERAGE OUT PARTLY
TO MOSTLY CLOUDY. IT WILL BE BRISK AND CHILLY WITH HIGHS ONLY
RANGING FROM THE UPPER 50S TO THE MIDDLE 60S.
MONDAY NIGHT...INCREASING RIDGING AT THE SURFACE AND ALOFT. IN
ADDITION...MUCH DRIER AIR ADVECTS IN FROM THE NORTHWEST WITH 1000-500
MB RH FALLING FROM BETWEEN 35 AND 50 PERCENT AT 00Z TO ABOUT 30
PERCENT AT 06Z. SO EXPECT CLEARING SKIES...CHILLY TEMPERATURES AND
DIMINISHING WINDS (WHICH ARE ALL THE INGREDIENTS NEEDED FOR
EXCELLENT RADIATIONAL COOLING). SO EXPECT AREAS OF FROST ACROSS THE
INTERIOR WITH LOWS RANGING FROM THE LOWER 30S TO LOWER 40S.
TUESDAY AND TUESDAY NIGHT...HIGH PRESSURE AT THE SURFACE AND ALOFT
REMAINS IN CONTROL LEADING TO MOSTLY CLEAR SKIES. TEMPERATURES ARE
EXPECTED TO MODERATE TUESDAY WITH HIGHS RANGING FROM THE MIDDLE 60S
TO LOWER 70S. CHILLY AGAIN TUESDAY NIGHT WITH AREAS OF FROST
EXPECTED. LOWS RANGING FROM AROUND FREEZING ACROSS LOW LYING
INTERIOR SPOTS TO THE MIDDLE 40S NEAR THE LAKESHORES.
WEDNESDAY THROUGH SUNDAY...EXTENDED MODELS CONTINUE TO KEEP THE
REMNANTS OF TROPICAL STORM LEE TO OUR SOUTH/EAST (FOR THE MOST
PART)...AS THE RIDGE LOOKS TO HOLD ITS OWN. THIS SHOULD RESULT IN A
STELLAR STRETCH OF WEATHER ACROSS THE NORTHERN GREAT LAKES WITH COOL
NIGHTS AND WARM DAYS UNDER MOSTLY CLEAR SKIES. HIGHS MODIFYING FROM
THE LOWER TO MIDDLE 70S TO START THE PERIOD TO THE MIDDLE 70S TO
PERHAPS NEAR 80 BY LATE IN THE PERIOD. LOWS MODIFYING FROM THE
MIDDLE 40S TO LOWER 50S INTO THE 50S BY NEXT WEEKEND.
SULLIVAN
&&
.MARINE.../ISSUED AT 328 PM/
WINDS WILL CONTINUE TO VEER NORTH NORTHWESTERLY TONIGHT AND CONTINUE
IN THE 15G25-30KT RANGE BEFORE GRADUALLY WEAKENING ON MONDAY.
WINDS/WAVES WILL LIKELY FALL BELOW SMALL CRAFT LEVELS MONDAY NIGHT
BEFORE A QUIET PERIOD OF WINDS/WAVES IS EXPECTED FOR MIDWEEK.
&&
.AVIATION.../ISSUED AT 1146 PM/...VALID FOR 06Z TAFS
PREDOMINANT MVFR CONDITIONS THROUGH MONDAY MORNING.
COLD AIR WILL CONTINUE TO SPILL INTO NORTHERN MICHIGAN OVERNIGHT...
LEADING TO GUSTY WINDS/MVFR CONDITIONS AND NUMEROUS LAKE EFFECT
RAIN SHOWERS IMPACTING THE TVC TERMINAL SITE. SCT RAIN SHOWERS
WILL IMPACT APN AS WELL...WITH PLN REMAINING MAINLY DRY WITH THE
NORTHERLY WINDS.
ON MONDAY...MVFR CIGS AND A FEW SHOWERS START THE DAY. BUT HIGH
PRESSURE AND DRY LOW LEVEL AIR WILL OVERSPREAD THE REGION...AND
ULTIMATELY SCATTER OUT THE CLOUD COVER DURING THE AFTERNOON. WINDS
WILL GRADUALLY DIMINISH THROUGH THE DAY...BECOMING LIGHT MONDAY
EVENING.
ADAM
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EDT MONDAY FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT MONDAY FOR LMZ323-341-342-
344>346.
LS...SMALL CRAFT ADVISORY UNTIL 5 PM EDT MONDAY FOR LSZ321-322.
&&Hazardous weather outlook, Sep 4, 11:07 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GAYLORD MI 1107 PM EDT SUN SEP 4 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 050745- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1107 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...REST OF TONIGHT THERE IS A MODERATE TO HIGH RISK FOR RIP CURRENTS ON LAKE MICHIGAN BEACHES OF NORTHERN LOWER MICHIGAN...INCLUDING GRAND TRAVERSE BAY. A FEW WATERSPOUTS ARE POSSIBLE OVER WHITEFISH BAY AND THE NEARSHORE WATERS OF FAR NORTHERN LAKE MICHIGAN AND LAKE HURON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF WATERSPOUTS MONDAY MORNING PARTICULARLY OVER THE NEARSHORE WATERS OF LAKES MICHIGAN AND HURON. A FROST IS POSSIBLE ACROSS INTERIOR PORTIONS OF NORTHERN LOWER MICHIGAN BOTH MONDAY AND TUESDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... MARINE SPOTTERS AND MARINERS ARE ENCOURAGED TO RELAY REPORTS OF WATERSPOUTS TO THE NATIONAL WEATHER SERVICE. ADAM
Nearby
Frost Advisories in Michigan, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.